# SDR COEA2014013001900

- Difficulty date: January 30, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,572 hours, 35,316 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8210160C
- Part serial: 2254566
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE SHUTDOWN AIR TURN BACK RAP FLT 7584, DISCREPANCY.  40 MILES OUT OF RAPID CITY, THE NR 2 ENG BEGAN LOSING OIL PRESS.  THE CREW BEGAN TO RUN THE QRH & GOT A MASTER WARNING ON THE CASS.  THE NR 2 ENG WAS SHUT DOWN & THE CREW HAD TO DO AN AIR TURN BACK TO RAP.  AT THE TIME OF THE SHUT DOWN THE OIL PSI WAS 35 - 40 PSI.  THE CREW DECLARED AN EMERGENCY WITH ATC.  THE CREW HAD A NORMAL DESCENT & LANDED WITHOUT INCIDENT.  MX FOUND THAT THE SOLENOID VLV ON THE OVER SPEED GOVERNOR WAS LEAKING ON THE NR 2 ENG.  REPLACED THE OVER SPEED GOVERNOR.
